×

Constrained qualifications in multiobjective optimization problems: Differentiable case. (English) Zbl 0797.90083

Summary: We are concerned with a multiobjective optimization problem with inequality constraints. We introduce a constraint qualification and derive the Kuhn-Tucker type necessary conditions for efficiency. Moreover, we give conditions which ensure the constraint qualification.

MSC:

90C29 Multi-objective and goal programming
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Kuhn, H. W., andTucker, A. W.,Nonlinear Programming, Proceedings of the 2nd Berkeley Symposium on Mathematical Statistics and Probability, University of California Press, Berkeley, California, pp. 481–492, 1952.
[2] Mangasarian, O. L.,Nonlinear Programming, McGraw-Hill, New York, New York, 1969.
[3] Yu, P. L.,Multi-Criteria Decision Making: Concepts, Techniques, and Extensions, Plenum Press, New York, New York, 1985. · Zbl 0643.90045
[4] Bazaraa, B. S., Goode, J. J., andNashed, M. Z.,On the Cones of Tangents with Applications to Mathematical Programming, Journal of Optimization Theory and Applications, Vol. 13, pp. 389–426, 1974. · Zbl 0259.90037
[5] Varaiya, P. P.,Nonlinear Programming in Banach Space, SIAM Journal on Applied Mathematics, Vol. 15, pp. 284–293, 1967. · Zbl 0171.18004
[6] Laurent, J. P.,Optimisation et Approximation, Hermann, Paris, France, 1972. · Zbl 0238.90058
[7] Clarke, F. H.,Optimization and Nonsmooth Analysis, Wiley-Interscience, New York, New York, 1983. · Zbl 0582.49001
[8] Guignard, M.,Generalized Kuhn-Tucker Conditions for Mathematical Programming, SIAM Journal on Control, Vol. 7, pp. 232–241, 1969. · Zbl 0182.53101
[9] Isermann, H.,Proper Efficiency and the Linear Vector Maximum Problem, Operations Research, Vol. 22, pp. 189–191, 1974. · Zbl 0274.90024
[10] Maeda, T.,On Pareto Optimality in Nondifferentiable Multiobjective Optimization Problems, Keiei to Keizai, Nagasaki University, Vol. 64, pp. 107–120, 1984.
[11] Rockafellar, R. T.,Convex Analysis, Princeton University Press, Princeton, New Jersey, 1970. · Zbl 0193.18401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.